I feel I know all of you for awhile. I've been a Lurker here for awhile now.. but just now had the guts to post. I've started my addiction last year after I had a huge ten pound cyst removed from my overey..been a roller coaster ride. Ruined my credit... drained my account just to feel normal... I don't even know what that is anymore. I'm ready to change. I don't want to take another Vic again. I'm tapering down now and I'm doing good. I was only taking 3 -4 a day.. but I'm over it and I wanna be done with it all. Feels good to say that! Well hello all! :-)
Welcome to the forum, Congrats on taking the first step to get your life back. You will find great advice here on getting clean and most important STAYING clean. Remember detoxing and w/d is the easy part keeping yourself clean is the hard part. Aftercare is extremely important to attaining the goal of being sober for life. You will make it through and good luck on your road to recovery. God Bless---Rick
HI I agree with Rick 100% getting clean is the ez part your sick for a week then what you have to deal with the cravings and the mental mind screw that goes along with addiction you will need to find some form of aftercare to help you work threw the issues that drove you to use in the first place we can help you get clean but the work will be up to you its very doable but as stateded b/4 it takes work to stay clean we can help you with that part to right now where do you stand with the pills are you still tapering or have you stoped them all together ?? let us know and will get started good luck and God bless.....Gnarly
Hi there and welcome!! Admitting we are addicts is so hard,let alone posting to strangers,so congratulations on these big steps!! There is a ton of great info on the Health Pages of this forum for you as well...hopefully you've disovered this.If not,take a peek. Just remember..stay strong!! You CAN do this-you have the willpower.We're always here to help&support.Do you attend NA or any sort of aftercare?When do you stop your taper? Stay strong,stay with us,post,read posts..all of it will help tremendously.Again,good luck to you!!Always here~A
Wow I'm overwhelmed with how much support. You guys are amazing! I'm doing good w/ the tapering, yes some wd... I've been through it a few times so I know the drill. Yes after is what I need... I'm seeing a therapist to get to the root of my addiction bc I can quit easy.. but I always go back. Staying busy is the key after. I have horses so they are a big help and so are u guys. Seriously thanks so much for welcoming me... u guys rock!! :-)
WELCOME!!!!!! You made 2 of the best decisions: 1) You Stopped using -----------2) You Stopped Lurking & Joined us!!
This is a great site it has been so wonderful for me & to know you are not alone!
I know you will have allot of support just please,continue to post ...Don't GIVE up...and if you ever feel you need to talk get on line and you can beat there is always someone on that will reply...we are all here for you, so ask questions, don't be afraid to ask anything we're non judgemental and we love and care and Understand what you are dealing with....
Continue to post us and keep us updated on your prognosis...
Good work and Don't give up.. it's so WORTH it to never take another pill or go to another doctor but most important...take it day by day and you will Succeed!!
Hi, I am so happy you found this site. It really is amazing how powerful it is when one addict helps another addict. But we can deeply relate to eachother and the pain we are feeling.
I also maxed out my credit card, drained my bank accounts and couldn't pay my bills because I was using all my money for drs and pills. I have been clean 44 days. You are already past your 4 day mark and you can keep going, one day at a time.
Hang in there and keep posting.
Wow y'all are amazing!! I only was taking 3-4 Vic's (10mg) a day... but tapered down. Yesterday was my last one... a lil rough night but I worked today n besides my tummy hurting I'm OK. I'm off tomorrow so I should be feeling better by Thursday ;) ill continue to post... again thank you guys so much. Its nice to talk to ppl who understand, my family forget it... I've got called every name in the book. Thats why I got on here for support. Thanks guys! :-)
So you have looked at the Thomas Recipe and Amino Acid Protocol in the health pages (bottom of this page)? Tomorrow, stay busy if you can. Go to a local coffeeshop and talk to people, take a walk or a hot bath (whichever seems right). I found that when I was hungry, I seemed to crave at the same time. I always tried to eat a small amount of something. Worked for me at least. This is what was told to me on my first post here..it really helped me understand why it takes awhile to feel better..still working on that!
You have to remember how opiates work, and why you feel depressed etc. when you quit taking them and after you are over the withdrawals.
Opiates bound to the opioid receptors in your brain and body. They release their artificial endorphins to them, and block the bodies natural endorphins. After a while the neurons that produce the body's natural endorphins disappear. There is no need for them so they just don't rejuvenate like they would normally.
When you stop taking the opiates, they leave your opioid receptors bare, and they are calling out for your body's natural endorphins, but there isn't any there at first. You body has to repopulate the neurons that make them, and this takes time.
Endorphins like dopamine control your moods, anxiety, sadness, anger, happiness, pain etc.
You will slowly get your "old self" back as these neurons repopulate and begin increasing their endorphins production. After being off the opiates for a month, they should be about 45-50% of normal, and be back to normal within a year.
So hang in there, you will feel better and better as the months roll by.
Try keep busy and keep your mind focused on positive things instead of dwelling on the depression, anxiety, etc. that are only temporary and will disappear as your endorphins return to normal.
Hi and welcome to the forum! It's great that you finally joined in...This is a huge step so please keep posting and ask anything. The forum can be very powerful as an adjunct to your regular, professional care. (We don't get paid to say that!)
Hi I to have been a lurker, everyday is going to be the day I stop this life of addiction, but I cave and it starts all over again. No one in my life is aware that I am an addicted to Norco, It is my deep dirty little secret. I want to be free of this all consuming addiction. Its all I ever think about, how I want to stop, how I need another pill, its like there is me and then there is addicted me. Sadly me keeps giving in to addicted me. Its a very lonely life.
I was doing good then yesterday took a turn...started vomiting real bad...went to the er... now under a doctors care I'm slowly tapering. Went to fast before. I feel so foolish. I just wanna feel again.... be normal ...whatever that is.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.